# SDR SWIA200819225

- Difficulty date: February 8, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 21,065 hours, 30,277 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC523C2
- Part serial: 516
- Condition: Smoke
- Location: Recirculation
- Part time: 13,488 hours, 18,551 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE WHILE IN FLIGHT AT LOW POWER SETTINGS, FLIGHT NR 5499.  REPLACED THE LEFT RECIRCULATION FAN WITH A SERVICEABLE UNIT IAW EMB 120 MM 21-24-03.  OPS CHECK GOOD AT THIS TIME.
